# SDR CALA2017062301968

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 20,414 hours, 7,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK AT M1673 CHARGER FAILS CAPACITY CHECK. REPLACED BATTERY PACK AT M1673 CHARGER AND RE-TESTED CAPACITY, CHECKS GOOD IAW AMM 33-51-06.
